CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Averaging principle for one dimensional stochastic Burgers equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 10, 页码: 4749-4797
Authors:  Dong, Zhao;  Sun, Xiaobin;  Xiao, Hui;  Zhai, Jianliang
Favorite  |  View/Download:21/0  |  Submit date:2018/10/07
Stochastic Burgers' equation  Averaging principle  Ergodicity  Invariant measure  Strong convergence  Weak convergence  
ON THE INTERIOR REGULARITY CRITERIA OF THE 3-D NAVIER-STOKES EQUATIONS INVOLVING TWO VELOCITY COMPONENTS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 5, 页码: 2609-2627
Authors:  Wang, Wendong;  Zhang, Liqun;  Zhang, Zhifei
Favorite  |  View/Download:4/0  |  Submit date:2019/12/13
Interior regularity criteria  Navier-Stokes equations  LPS criterion  harmonic function  suitable weak solution  
REGULARITY OF SOLUTIONS FOR SPATIALLY HOMOGENEOUS BOLTZMANN EQUATION WITHOUT ANGULAR CUTOFF 期刊论文
KINETIC AND RELATED MODELS, 2008, 卷号: 1, 期号: 3, 页码: 453-489
Authors:  Huo, Zhaohui;  Morimoto, Yoshinori;  Ukai, Seiji;  Yang, Tong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Boltzmann equation  angular non-cutoff  regularity  pseudo-differential operators  commutator  
Partial regularity of suitable weak solutions to the incompressible magnetohydrodynamic equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2005, 卷号: 227, 期号: 1, 页码: 113-152
Authors:  He, C;  Xin, ZP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
magnetohydrodynamics equations  partial regularity  
Global BV solutions to a p-system with relaxation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2000, 卷号: 162, 期号: 1, 页码: 174-198
Authors:  Luo, T;  Natalini, R;  Yang, T
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30